Ukrainian Mathematical Journal

, Volume 53, Issue 3, pp 427–437 | Cite as

Existence and Extendability of Solutions of the Equation g(t, x) = 0

  • V. H. Samoilenko
  • Yu. I. Kaplun


We consider the problem of extendability and existence of solutions of the equation g(t, x) = 0 on the maximum interval of their definition.


Maximum Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. V. Stepanov, A Course in Differential Equations [in Russian], Mir, Moscow (1953).Google Scholar
  2. 2.
    L. S. Pontryagin, Ordinary Differential Equations [in Russian], Nauka, Moscow (1974).Google Scholar
  3. 3.
    P. Hartman, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970).Google Scholar
  4. 4.
    E. F. Mishchenko and N. Kh. Rozov, Differential Equations with Small Parameter and Relaxation Oscillations [in Russian], Nauka, Moscow (1975).Google Scholar
  5. 5.
    Encyclopaedia of Mathematics [in Russian], Vol. 5, Sovetskaya Éntsiklopediya, Moscow (1985).Google Scholar
  6. 6.
    N. P. Erugin, Implicit Functions [in Russian], Leningrad University, Leningrad (1956).Google Scholar
  7. 7.
    É. Goursat, Cours D'Analyse Mathématique [Russian translation], Vol. 1, ONTI NKTP, Moscow (1936).Google Scholar
  8. 8.
    V. I. Zubov, “On the problem of existence and approximate representation of implicit functions,” Vestn. Leningrad. Univ. No. 19, 48–54 (1956).Google Scholar
  9. 9.
    S. M. Lozinskii, “Inverse functions, implicit functions, and the solution of equations,” Vestn. Leningrad. Univ. No. 7, 131–142 (1957).Google Scholar
  10. 10.
    L. Nirenberg, Topics in Nonlinear Functional Analysis [Russian translation], Mir, Moscow (1977).Google Scholar
  11. 11.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1984).Google Scholar
  12. 12.
    V. M. Alekseev, V. M. Tikhomirov, and S. V. Fomin, Optimal Control [in Russian], Nauka, Moscow (1979).Google Scholar
  13. 13.
    A. F. Izmailov, “Theorems on representation of families of nonlinear mappings and implicit-function theorems,” Mat. Zametki 67, Issue 1, 57–68 (2000).Google Scholar
  14. 14.
    A. V. Arutyunov, “ Implicit-function theorems and abnormal points,” Dokl. Ros. Akad. Nauk 368, No. 5, 586–589 (1999).Google Scholar
  15. 15.
    S. Reich, V. Khatskevich, and D. Shoikhet, “A global implicit-function theorem and fixed-point theorems for holomorphic mappings and semigroups,” Dokl. Ros. Akad. Nauk 347, No. 6, 743–745 (1996).Google Scholar
  16. 16.
    G. E. Shilov, Mathematical Analysis. Functions of Several Real Variables [in Russian], Nauka, Moscow (1972).Google Scholar
  17. 17.
    A. M. Samoilenko, M. O. Perestyuk, and I. O. Parasyuk, Differential Equations [in Ukrainian], Lybid', Kiev (1994).Google Scholar
  18. 18.
    B. V. Shabat, Introduction of Complex Analysis [in Russian], Vol. 1, Nauka, Moscow (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • V. H. Samoilenko
    • 1
  • Yu. I. Kaplun
    • 1
  1. 1.Kiev UniversityKiev

Personalised recommendations